MAUDE Adverse Event Report: ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM

ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM
Model Number 1060000
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event is currently being investigated.
 
Event or Problem Description
A field service engineer in japan suffered a broken finger when using the gantry-mounted crane/hoist.The field service engineer tried to lift the jib crane and his hand got caught between the gantry and the jib, causing the injury.
 
Additional Manufacturer Narrative
During replacement of the linac, when the field service engineer (fse) tried to lift the jib crane to secure the space for the crane movement with standing on the gantry, he slipped his hand and his finger got caught between the gantry and the jib, causing the injury.Right hand middle finger was broken.During the linac replacement, a trained service personnel is required to lift the tomo-mounted jib crane to move it into position.The crane is located on the top of the gantry, which requires the trained service personnel to stand on the gantry frame or a ladder to maneuver it, which leaves them in an awkward posture.This overall process and job training was reviewed with the training team.In conclusion, it was determined the work instructions are adequate to perform this task and any risk is reduced as far as possible.Service personnel are trained on proper use of work instructions, which include appropriate ehs practices.No further action is required.

Brand Name
RADIXACT TREATMENT DELIVERY SYSTEM
Common Device Name
RADIXACT
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
MDR Report Key14626006
Report Number3003873069-2022-00008
Device Sequence Number19739274
Product Code IYE
UDI-Device Identifier00811376030009
UDI-Public(01)00811376030009(11)180430
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1060000
Device Catalogue NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2022
Supplement Date Received by Manufacturer05/08/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale